# SDR R61A201509040641

- Difficulty date: September 4, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: L2 Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT L2 DOOR, STOP1, STOP PAD NUT IS CORRODED.  MX R & R L2 DOOR STOP 1, STOP PAD NUT IAW AMM 20-10-01.  R & R LEAF SPRING ON L2 DOOR NR 1 POSITION IAW AMM  20-10-01 ADJUSTED ROD END OF THE DOOR STOP IAW AMM 52-12-00 PERFROMED FUNCTIONMAL CHECK OF L2 DOOR DOOR OPS CHECKS GOOD IAW AMM 52-12-23 REF N/R CARD CONTINUATION CARD VP-031239-2015/388 C1 FOR WORK DETAILS.  PN NAS509-7, NUT.
